# SDR SCNA04017

- Difficulty date: November 24, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 18,915 hours, 6,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFT RIGHT OVERWING AND MID SECTION OVERHEAD BIN EMERGENCY LIGHTS DIM.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK.  OK FOR SERVICE.
